Reocurring Black heads within the same area (right cheek)
For almost 6 weeks now, I've had reoccurring black heads on the same side of my face. I first tried Clearasil with benzoyl peroxide and later found out that it darkened my skin by two shades (looked like I had a goatee going, not good for a woman. I've been using Neutrogena (salicylic acid) and at first it looked like it was going somewhere but then yesterday a new blackhead came out right next to the one that’s not even healed it… they tend to come out before the other is healed…leaving black dots/scars on my face. Other part of my face seems to respond to the black head eliminator scrubs and application Neutrogena with the exception of this spot on my cheek.
What should I do? Please help me because it is driving me crazy.
Acne medications alone hardly help with blackheads. Blackheads or comedones would need to be removed/ cleaned, followed by medication use. Scrubbing steaming etc may also be useful. If these do not seem to help, I would suggest consulting a dermatologist for appropriate management.
Hope this helps.
Thank you for your suggestion. I have been seeing a well-known dermatologist (if this helps) since august of 2012 and she started a course of treat that included 0.1% differin once day (nightly) combining it with a topical lotion I use in the morning...facial cleanser, vitamin c serum and bleaching cream for the scars. In the beginning, it looked promising but shortly after that it wasn't. The next course of treatment was solodyn...80mg and I have completed my 3 months dosage and not happy with the result at all. Now my face went from combination (oily t-zone only etc etc) to looking like someone spread pam on a greasing pan shortly after each regimen... when I am out and about, since I do not wear makeup right now, I find myself constantly needing to wipe my face when this was absolutely a non-issue prior to all this. After all this, I am still getting blackheads especially now on my forehead (from my right cheek). Too much money spent with absolutely no result and I am very frustrated. My next appointment is in about a week and I do not feel like going. Can someone please, help me, please!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.